# SDR CA040427015

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,908 hours
- Engine: Allsn 250C20R
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206032303014
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLIP AND FITTING AT RT ENGINE MOUNT LOCATION HAS CRACK DAMAGE. REMOVED CLIP P/N 206-032-303-014 AND FITTING P/N 206-031-337-004 AND REPLACED WITH NEW CLIP P/N 206-032-303-230S AND NEW FITTING P/N 206-033-670-104S. RT ENGINE PAN UPPER LONGERON FOUND TO HAVE INTER GRANULAR CORROSION.  REMOVED AND ARE PLACED WITH NEW LONGERON P/N 206-031-314-125S. REPAIRS CARRIED OUT AMO 100/94 UNDER WORK ORDER NR 24122. APRIL 16, 2004.
